# SDR CA020910001

- Difficulty date: September 5, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Part time: 15,087 hours, 12,453 cycles
- Component: Window, Ppg, NP1393221
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, LT SIDE WINDOW CRACKED. DIVERTED FLIGHT. LT SIDE WINDOW REPLACED IN ACCORDANCE WITH AMM.
